# SDR 2007UALA03510

- Difficulty date: September 1, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 20,300 hours, 7,948 cycles
- Engine: Iae V2522A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ON NR 2 PYLON IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER/FILLER REPAIR ON PANEL 424CR.  INSTALLED PANEL ONTO NR 2 PYLON.
